| Model Number |
1009664 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other similar incidents from this lot.It is possible that inadvertent interaction with other devices and/or a buildup of procedural contaminants (blood/contrast) on the guide wire resulted in the reported difficult to remove; however this cannot be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure performed was to treat a de novo, mildly calcified, left anterior descending coronary artery that is 90% stenosed.The 190cm hi-torque balance middleweight (bmw) universal ii guide wire crossed the lesion and rotablation was performed.An unspecified drug-eluting stent was deployed and an unspecified non-compliant (nc) balloon was used for post dilatation.During removal the guide wire became stuck with the balloon but was ultimately removed without issue.The procedure was completed without the use of another guidewire.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.